Share:


A strong convergence of a modified Krasnoselskii‐Mann method for non‐expansive mappings in Hilbert spaces

    Yonghong Yao Affiliation
    ; Yeal Je Cho Affiliation

Abstract

In this paper, we introduce a new method based on the well‐known Krasnoselskii‐Mann's method for non‐expansive mappings in Hilbert spaces. We show that the proposed method has strong convergence for non‐expansive mappings. Keywords: non‐expansive mapping, fixed point, modified Krasnoselskii‐Mann's method, strong convergence, Hilbert space.


First published online: 09 Jun 2011

Keyword : non-expansive mapping, fixed point, modified Krasnoselskii-Mann’s method, strong convergence, Hilbert space

How to Cite
Yao, Y., & Cho, Y. (2010). A strong convergence of a modified Krasnoselskii‐Mann method for non‐expansive mappings in Hilbert spaces. Mathematical Modelling and Analysis, 15(2), 265-274. https://doi.org/10.3846/1392-6292.2010.15.265-274
Published in Issue
Apr 20, 2010
Abstract Views
44
PDF Downloads
43